# SDR 4DPA2024102400001

- Difficulty date: October 24, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N263JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145399
- Aircraft time: 27,277 hours, 26,271 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Misoverhauled
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- ON DEPARTURE LG AIR/GRND FAIL.  LND GEAR LOCKED DOWN, RAN QRH WITH NO RESOLUTION. AIR RETURNED. WHEN PARKED FRONT NOSE STRUT FULLY COMPRESSED. CORR ACTION MX DETERMINED THAT THE NLG STRUT HAD BEEN INCORRECTLY SERVICED WITH EITHER HYDRAULIC FLUID OR NITROGEN. SERVICED NLG STRUT WITH BOTH HYDRAULIC FLUID AND NIGROGEN. NO ABNORMALITIES FOUND DURING SERVICING. OPS CHECK GOOD. CYCLED THE GEAR UP AND DOWN 3 TIMES WITHOUT ANY ISSUES. JACKED AND DOWNJACKED AIRCRAFT AND OBSERVED SMOOTH MOVEMENT OF STRUT.
